Sh:694

Bib entry
@article{Sh:694,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{Simple complete Boolean algebras}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {129},
 number = {2},
 year = {2001},
 pages = {543--549},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-00-05566-0},
 mrclass = {03E05 (03G05 06E10)},
 mrnumber = {1707521},
 mrreviewer = {Marion Scheepers},
 doi = {10.1090/S0002-9939-00-05566-0},
 note = {\href{https://arxiv.org/abs/math/0406438}{arXiv: math/0406438}},
 arxiv_number = {math/0406438}
}